It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board

  • Tingles in left arm, Lipitor, any idears

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-29-2006, 09:58 AM   #1
    Rig9300
    Member
    (male)
     
    Rig9300's Avatar
     
    Join Date: Mar 2003
    Location: Virginai
    Posts: 66
    Rig9300 HB User
    Tingles in left arm, Lipitor, any idears

    I am 53, eat well, exercise religiously, and take lots supplements. In reality I could be considered as a person that has “having good health” as my main hobby. . I am in good health and have no known medical problems. My chol has always been high, but life styles changes and 10 mg of Lip keep it at the entry point of the acceptable range (TC 200, HDL 40, LDL 130). After two years of Lip I started to get what could be one of the reported side effects - tingles or pins and needles. For the most part they are only in the left arm and hand. Of course, any left side strange feeling is a concern and gives me the willies. My doctor had me discontinue the Lip to see what happens. Well, they occur less but are still present. Sometimes occurring in the palm of my hand, other times the mid arm area and sometimes both. They are random (frequency of 10 or 12 times per day) and last only a few seconds. They do not hurt and can be eliminated by changing my arm position. In fact, some arm positions, such as leaning on my elbow will cause them. My exercise level and everything else remains the same. No other symptoms to mention. The tingles are now into month number two. I have a doctor appointment next month and can bring it to his attention at that time. Has anyone else experienced this symptom and discovered the root cause? I guess nerve damage, repetitive motion, Liptor, heart issues and other things could be at fault. Thanks in advance.

    Rig9300

     
    Sponsors Lightbulb
       
    Old 05-29-2006, 07:14 PM   #2
    lane413
    Senior Veteran
    (male)
     
    lane413's Avatar
     
    Join Date: Jun 2005
    Posts: 515
    lane413 HB User
    Re: Tingles in left arm, Lipitor, any idears

    My mother had the tingling hand and arm pain when she took lipitor as well. Sometimes the pain would be unbearable and sometimes it was just a nagging slight pain. Her old dr. refused to beleive it was the lipitor and referred her to rehab. but nothing helped. She stayed on lipitor for three or fours yrs with pain (among other complaints) until she passed out in ended up in the ER.

    the ER dr. took her off lipitor, even then it took months for the pain to be totally gone.

     
    Old 05-30-2006, 05:15 PM   #3
    vipergg22
    Inactive
     
    Join Date: Feb 2002
    Location: Rochester
    Posts: 223
    vipergg22 HB User
    Re: Tingles in left arm, Lipitor, any idears

    Lipitor gave me permanent nerve damage in both feet (peripheral neuropathy) that has never resolved itself even after stopping statins .These symptoms all started within a month of starting lipitor and of course the doctor said it could not be the medicine so I took it for like 2-3 years , I no longer have hardly any feeling left in either foot . This was before I knew what I know now about the side effects... If you can get by without it you might want to try multiple months off to see if the problem goes away .

     
    Old 05-30-2006, 07:47 PM   #4
    ARIZONA73
    Senior Veteran
    (male)
     
    ARIZONA73's Avatar
     
    Join Date: Aug 2002
    Location: Fords, N.J. USA
    Posts: 2,263
    ARIZONA73 HB UserARIZONA73 HB UserARIZONA73 HB UserARIZONA73 HB User
    Re: Tingles in left arm, Lipitor, any idears

    Quote:
    Originally Posted by vipergg22
    Lipitor gave me permanent nerve damage in both feet (peripheral neuropathy) that has never resolved itself even after stopping statins .These symptoms all started within a month of starting lipitor and of course the doctor said it could not be the medicine so I took it for like 2-3 years , I no longer have hardly any feeling left in either foot . This was before I knew what I know now about the side effects... If you can get by without it you might want to try multiple months off to see if the problem goes away .
    Well, all I know is that I would never take these drugs, no matter how high my cholesterol got. There's something wrong with the cholesterol theory. I'm not sure just what it is, but I think that other factors are certainly involved, and that would include our dietary intake of certain nutrients, particularly antioxidants. Trouble is, doctors totally ignore them, which is a grave mistake, in my opinion.
    __________________
    "Men and nations will act rationally when all other possibilities have been exhausted."

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Left arm tingles/falls asleep Missday General Health 5 01-03-2010 02:32 PM
    Lipitor vs Lovastatin Brendap High Cholesterol 8 10-30-2005 12:49 PM
    Lipitor: Side Effects & Vitamin C AussieBloke High Cholesterol 4 08-15-2005 04:33 AM
    A quote from Pfizer about Lipitor HubbleRules High Cholesterol 34 04-23-2005 08:13 AM
    The Lipitor Dilemma SafetyJ2006 High Cholesterol 29 06-08-2004 02:53 AM
    Left side of body twitches, aches, tingles, numbs Stuart_T Open to All Other Health Topics 3 09-04-2003 10:24 PM
    Big Story on Lipitor pcovers High Cholesterol 7 06-23-2003 04:57 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:29 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!